MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION ADVANCE? XP; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that he foley catheter used did not reached the vesical space when it was inserted initially, and the balloon dilated specifically the bulbar urethra.The physician chose to abort the procedure since urethra was affected, and a bladder neck narrowness was detected too.No additional information was reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.Handle/needle component passed visual inspection.Product analysis was not able to confirm device malfunction.A conclusion code of no problem detected was assigned to this investigation.
 
Event or Problem Description

Brand Name
ADVANCE? XP
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21699402
Report Number2124215-2025-18136
Device Sequence Number20810785
Product Code OTM
UDI-Device Identifier00878953005560
UDI-Public(01)00878953005560(17)250531(10)34480897
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K182169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Model Number720163-01
Device Catalogue Number720163-01
Device Lot Number0034480897
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexMale
Patient Weight113 KG